MAUDE Adverse Event Report: MIO¿; UNO INSET II 80/6 SC1 GREY MCAN

MIO¿; UNO INSET II 80/6 SC1 GREY MCAN
Model Number MMT-965A600
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On 10-may-2021, it was reported that while the patient was inserting a new site, she noticed an infusion set's tubing anomaly.She had already filled the tubing and when she tried to connect the tubing to the quick release, the tubing detached.Therefore, she took another infusion set from the box and used it.Site was not yet inserted in her body when the incident occurred.Reportedly, the infusions were stored in the drawer.There was no stress or pull on the tubing and the pump was not dropped with the set connected to patient's body.Upon investigation on the returned used device (1 tubing), missing glue was found in the tubing connector (glue was misplaced on the tubing connector).No further information available.

Brand Name
MIO¿
Common Device Name
UNO INSET II 80/6 SC1 GREY MCAN
MDR Report Key12306092
Report Number3003442380-2021-00363
Device Sequence Number14373091
Product Code FPA
UDI-Device Identifier05705244020399
UDI-Public05705244020399
Combination Product (Y/N)Y
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2022
Device Model NumberMMT-965A600
Device Lot Number5304728
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/03/2021
Initial Report FDA Received Date08/11/2021
Usage of Device N
Patient Sequence Number1